# SDR CA160120015

- Difficulty date: January 20, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 57,617 hours
- Engine: Pwa PW123
- System (JASC): 2150 · Cabin Cooling System
- Part: Housing
- Condition: Cracked
- Location: Acm
- Part time: 20,105 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) BOTH ENGINES HAD BEEN STARTED AND AND AT LEAST THE NR 2 BLEED HAS BEEN SELECTED, THEY WERE JUST ABOUT TO CALL FOR THE GROUND POWER TO BE DISCONNECTED WHEN THE THE FA CALLED THE COCKPIT ABOUT VISIBLE SMOKE IN THE CABIN. CREW CONFIRM THE ENTIRE CABIN WAS FULL OF A BROWN COLORED SMOKE AND ENGINE AND BLEEDS WHERE SHUT DOWN AND THE SMOKE STARTED TO DISSIPATE. CREW CALLED FOR A RAPID DEPLANEMENT.  INVESTIGATION BY MAINTENANCE DISCOVERED A CRACKED HOUSING IN THE ACM WHICH ALLOWED ACM LUBRICATING OIL TO ENTER THE AIR CONDITIONING SYSTEM. UNIT HAS 192 HRS SINCE LAST REPAIR.
